# SDR AALA201903269019

- Difficulty date: March 9, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 44,406 hours, 31,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SUPPORT BETWEEN FRAMES 66 AND 68,  STRINGER 23R.  REPLACED THE SUPPORT IAW SRM 51-72-11.
